# SDR USAA2013062400026

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 33,595 hours, 22,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON LENS OF EMERGENCY EXIT SIGN OF DOOR FRAME LININGS (4EA) 221SW, 222SW, 261VW & 262VW.  REPLACED LENS OF EMERGENCY EXIT SIGN OF DOOR FRAME LININGS (4EA) 221SW, 222SW, 261VW & 262VW IAW A319 AMM 33-51-16-000-001-A  & 33-51-16-400-001-A, PROCEDURE 8, ITEM B, STEP 5.
